Unique sequences containing no k-term arithmetic progressions

T. Ahmed , Janusz Dybizbański , H. Snevily

Abstract

n/a
Author T. Ahmed
T. Ahmed,,
-
, Janusz Dybizbański (FMPI / II)
Janusz Dybizbański,,
- Institute of Informatics
, H. Snevily
H. Snevily,,
-
Journal seriesElectronic Journal of Combinatorics, ISSN , e-ISSN 1077-8926, (A 25 pkt)
Issue year2013
Vol20
No4
Pages1-24
Publication size in sheets1.15
Keywords in Englisharithmetic progressions
URL http://www.combinatorics.org/ojs/index.php/eljc/article/view/v20i4p29/pdf
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)25
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.568 (2) - 2013=0.679 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back